# SDR DALA2022071504928

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,403 hours, 29,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Sealant
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0695, WHILE INSPECTING PER A.A. WORKCARD 5740-01145-05F FOUND CRACKED SEALANT. CORRECTIVE ACTION: REPAIRED SEALANT PER SRM 57-43-02 O.K FOR SERVICE. (9257618)
